آمار

تعداد نشریات26
تعداد شماره‌ها321
تعداد مقالات2,759
تعداد مشاهده مقاله4,123,546
تعداد دریافت فایل اصل مقاله2,789,615
Mirzaee, F., Hadadiyan, Elham. (1393). Using modified two-dimensional block-pulse functions for the numerical solution of nonlinear two-dimensional volterra integral equations. سامانه مدیریت نشریات علمی, 3(1), 68-80. doi: 10.22098/jhs.2014.2574
F. Mirzaee; Elham Hadadiyan. "Using modified two-dimensional block-pulse functions for the numerical solution of nonlinear two-dimensional volterra integral equations". سامانه مدیریت نشریات علمی, 3, 1, 1393, 68-80. doi: 10.22098/jhs.2014.2574
Mirzaee, F., Hadadiyan, Elham. (1393). 'Using modified two-dimensional block-pulse functions for the numerical solution of nonlinear two-dimensional volterra integral equations', سامانه مدیریت نشریات علمی, 3(1), pp. 68-80. doi: 10.22098/jhs.2014.2574
Mirzaee, F., Hadadiyan, Elham. Using modified two-dimensional block-pulse functions for the numerical solution of nonlinear two-dimensional volterra integral equations. سامانه مدیریت نشریات علمی, 1393; 3(1): 68-80. doi: 10.22098/jhs.2014.2574


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب